# SDR SWIA202264844

- Difficulty date: January 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280 LBL 9.0 JUST FWD AT FS 280,  FLOOR SUPPORT FLANGE IS CRACKED AT RADIUS.     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW LH CENTER COCKPIT FLOOR BEAM REPAIR REF CRJ700 SRM 53-11-43-201-003-A01 TYPE IV REPAIR,  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / DISCREPANCY LOCATION IS LBL 12 THERE IS NO STRUCTURE LOCATED AT LBL9 JUST FWD OF FS280
